# SDR SWAA2024120473952

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 66,569 hours, 39,931 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pump
- Condition: Slow
- Location: Zn 400 Nacelle/P
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 & N2 SLOW TO REDUCE BELOW 45% N1 WHEN RETARDING THRUST LEVER. TAKES APPROX 30 SECS TO REDUCE TO IDLE. ( #1 ENGINE )<[01] R&R #1 ENG IDG PER [AMM 24-11-11-401-NG (INTEGRATED DRIVE GENERATOR (IDG) - REMOVAL/INSTALLATION - PERMANENT)]. NO HELP.;[02] R&R #1 ENG HMU PER [AMM 73-21-10-401-NG (HYDROMECHANICAL UNIT - REMOVAL/INSTALLATION - PERMANENT)] AND #1 ENG FUEL PUMP PER AMM 73-11-01. OPS CHECK GOOD.;[03] C/W CA #2 RII OF HMU R&R;[04] R&R #1 ENG HMU PER [AMM 73-21-10-401-NG (HYDROMECHANICAL UNIT - REMOVAL/INSTALLATION - PERMANENT)] AND #1 ENG FUEL PUMP PER AMM 73-11-01. OPS CHECK GOOD.
